# SDR EIA2005062

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 NOSE GEAR W/W RIGHT AFT CORNER FOUND CRACK AT SPLICE PLATE AND SKIN AT BS 392 STR 44R CRACKED.  SPLICE PLATE AND SKIN REPAIRED PER S/B 747-53-2305.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2305](https://openairdocs.org/service-documents/boeing/sb-747-53-2305.md). Cited as "S/B 747-53-2305"
